# SDR IPXA20110916001A

- Difficulty date: September 16, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Bs 340 Lbl 5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

REF BOW NR 2390, POSITION AT STA 340, LBL 5.  MAIN CARGO DECK FLOORBOARD DAMAGED (LBL 5) NR3.  R & R FLOORBOARD REF NR475576.
